MathSciNet Relay Station
MathSciNet bibliographic data
MR284942 (44 #2166) 53.66
Wallach, Nolan R. Three new examples of compact manifolds admitting Riemannian structures of positive curvature. Bull. Amer. Math. Soc. 78 1972 55–56.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement